It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Registration/Membership/Site Problems Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 12-17-2010, 08:21 PM   #1
Junior Member
(female)
 
Join Date: Oct 2009
Posts: 18
Loves To Sleep HB User
Question about layout please?

Hello, is there a way to reduce the size of the adds on the right side of the page? Because the post size is now very reduced, at least on my computer, in other words, before the threads and following posts were spread across my screen, now there just on the left portion of my screen. Hope I am explaining this, so you can understand what I am saying. Is there a remedy please, its hard to read this way?
Thanx

 
Reply With Quote
Old 12-18-2010, 04:32 AM   #2
Administrator
(female)
 
Administrator's Avatar
 
Join Date: May 2000
Posts: 1,646
Administrator HB UserAdministrator HB UserAdministrator HB UserAdministrator HB UserAdministrator HB UserAdministrator HB UserAdministrator HB UserAdministrator HB UserAdministrator HB UserAdministrator HB UserAdministrator HB User
Re: Question about layout please?

Hi,

Did you change browsers or screen sizes or something else?
or do you need to update your browser?

Did you try closing the website and restarting your computer?

Last edited by Administrator; 12-18-2010 at 04:34 AM.

 
Reply With Quote
Sponsors Lightbulb
   
Old 12-22-2010, 10:08 AM   #3
Administrator
(female)
 
Administrator's Avatar
 
Join Date: May 2000
Posts: 1,646
Administrator HB UserAdministrator HB UserAdministrator HB UserAdministrator HB UserAdministrator HB UserAdministrator HB UserAdministrator HB UserAdministrator HB UserAdministrator HB UserAdministrator HB UserAdministrator HB User
Re: Question about layout please?

Hello,

Is the problem resolved?

If not please email a copy of the page showing the incorrect layout, and the URL of the page to
adminmod@healthboards.com.

Then the webmaster can duplicate it and find out why

Thanks.

Last edited by Administrator; 12-22-2010 at 10:13 AM.

 
Reply With Quote
Reply Reply

Similar Threads
Thread Thread Starter Board Replies Last Post
a question for the moderator or administrator caringsister54 Registration/Membership/Site Problems 3 12-11-2009 05:07 PM
I can't view anyone's PUBLIC profile? ghunt Registration/Membership/Site Problems 1 12-10-2007 01:37 PM
Question SOPHIABELLA Registration/Membership/Site Problems 2 08-18-2007 06:19 AM
Question about Drug Interactions section Junior77 Registration/Membership/Site Problems 3 08-09-2007 07:34 PM
Question for Administrator of this Board madfit Registration/Membership/Site Problems 2 01-10-2007 03:51 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Administrator (49), moderator2 (26), ms_mod (16), CaliGirl (4), jenj770 (1), MyHappy (1), tinknocker (1), Myshkin (1), Laura B (1), efang (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 03:11 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!